Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
help meee

Anyone ever taken 120?? Movin from 80-120

Recommended Posts

Been on the tane roller coaster for just under 3 mnths. Skin has been 100 percent clear since day 10 after a miserable nightmare disgusting disgraceful mood shattering IB that was handled beautifully with prednisone. Prednisone knocked the crap out of the IB in 24-48 hours and havent had 1 zit since not one. Amazing...but of course why should life go so well now when it never has ben before. My face is fire engine red (all I need is the big floppy shoes and I could truly pass for a clown, and my lips have just been torturous on 80. 40 Clar in the morning and 40 at night.

My derm is going to bump me up to 120 so that I can finish this nightmare early (June 16 but wndering will I get redder or will my lips getr even worse???!! Truly cant imagine.

The most disturbing reason I wanted to amp it up to get it over with is I have ben experiencing hair loss and started propecia and a million other products to stave it off.

Just wondering if anyone has any experience with 120. I dont read too many people talking over 80 on these Forums. I weigh about 185

good luck everyone

Share this post


Link to post
Share on other sites

Your side effects will likely be worse on a higher dose. It's up to you if you (and your derm) are willing to risk increased hair loss, worsened dry lips, dry skin, more reddened face, possibly permanent effects.

Share this post


Link to post
Share on other sites
My derm is going to bump me up to 120 so that I can finish this nightmare early

wow, 120 sounds like a lot but do you weight a lot? i don't know about "finishing early." my derm bumped me from 40mg/day to 60mg/day, but when i asked if i'd finish any earlier, he said "No."

Share this post


Link to post
Share on other sites

I will be starting 120 milligrams of Clarus® on the second month of my course.

Share this post


Link to post
Share on other sites

I have to agree with Wynne. Do you want to risk more hair possibly permanent hair loss?

Along with worsening of the other side effects mentioned. You could possibly get more side effects that could effect you long term.

You will have to decide if your acne is worth that risk.

Sorry, but I don't think weight has much to do with it. There have been some who don't weigh much on 80mg and have had no problems, where there have been other who have problems and weigh more.

Your already having side effects on 80mg at your weight.

Accutane effects everyone diffrently and noone knows how it will effect them till they take it.

Good luck in whatever decision u make.. personally I think 120mg is way too high.

Share this post


Link to post
Share on other sites

Thanks for the replies. As much as I want to finish early I am surely not ready to accept possible permanent hair loss or anything permanent. Wynne are u saying that upping the dose for the last 20 days instead of staying on what I am currently on for another 2 months would increase the chance of permanent side effects? I want to get off this stuff as soon as possible because of the side effects and I thought the sooner off the sooner I would "get back to normal", but I am going to have to have a long talk with my derm this Wed.

Olie u make a great point if I am already having the side effects now I am petrified when I move up, but I felt like if I could get off in 1/2 the time it would be worth it. Now after reading the comments it does seem like too much. Thanks

Sufian please update when u get to 120. Thanks bro

Share this post


Link to post
Share on other sites
... Wynne are u saying that upping the dose for the last 20 days instead of staying on what I am currently on for another 2 months would increase the chance of permanent side effects? I want to get off this stuff as soon as possible because of the side effects and I thought the sooner off the sooner I would "get back to normal",...

Yes, the higher the dose, the higher the risk of permanent side effects. You are already experiencing side effects NOW; an increase will only heighten those side effects. I'd suggest talking with your doc about DECREASING the dose and staying on it longer; there are far fewer side effects with a dosage of 20mg a day, and some don't even have ANY hair loss at that low of a dose. It takes longer but it is safer for you overall based on what I've read.

If your doctor will not listen to you, I'd strongly suggest a different derm. "Getting something over faster" is a silly way to look at medication dosing.

Share this post


Link to post
Share on other sites

Saw my derm today who advised I would be able to be done with accutane by the 9th if I started the 120. Still trying to figure out if I should or not. I am so dissapointed no one out there has taken 120. Im nervous as hell to start the dose and was hoping someone out there would have had experienced it. Sure would love to be done by the 9th?????!!!!!!!

Share this post


Link to post
Share on other sites

honestly, 120 MG sounds wayyy too intense.

i understand that this medication is a pain in the ass, but i don't really think Accutane is something that should be rushed. pumping as much as you can into your body in such a short amount of time doesn't sound like a great idea. you're body will probably react in strange ways. increased side effects and stuff.

and since you said your skin is clear now...why risk it? just stay at a normal dose and maybe add one month onto your course if you're worried about it.

just my personal opinion. good luck to you if you do decide to take 120 MG.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×